Advances in Mathematical Physics

Advances in Mathematical Physics / 2015 / Article

Corrigendum | Open Access

Volume 2015 |Article ID 850928 | https://doi.org/10.1155/2015/850928

Emran Tohidi, O. R. Navid Samadi, S. Shateyi, "Corrigendum to “Convergence Analysis of Legendre Pseudospectral Scheme for Solving Nonlinear Systems of Volterra Integral Equations”", Advances in Mathematical Physics, vol. 2015, Article ID 850928, 1 page, 2015. https://doi.org/10.1155/2015/850928

Corrigendum to “Convergence Analysis of Legendre Pseudospectral Scheme for Solving Nonlinear Systems of Volterra Integral Equations”

Received25 Feb 2015
Accepted15 Apr 2015
Published27 Apr 2015

In the paper titled “Convergence Analysis of Legendre Pseudospectral Scheme for Solving Nonlinear Systems of Volterra Integral Equations,” the affiliation of S. Shateyi was “Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, Bloemfontein 9300, South Africa” and is corrected as above.

Copyright © 2015 Emran Tohidi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

566 Views | 290 Downloads | 0 Citations
 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.